# SDR AALA202501076570

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 32,901 hours, 10,897 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Strap
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT DOOR 4R IS SECURED CLOSED BUT HAS WHAT APPEARS TO BE A BLACK NYLON BELT STRAP EXPOSED ON THE OUTSIDE OF THE DOOR. MAINTENANCE AJUSTED TIE R4 DOOR STRAP FROM SLIDE PER AMM 25-62-00.
